Erika L KingAssociate Professor of Mathematics & Computer Science

Joined faculty in 2001

Ph.D., Vanderbilt University
M.S., Vanderbilt University
A.B., Smith College

Download CV

Contact Information

Lansing HallPhone (315) 781-3355Personal Homepage

Scholarly Interest

Domination theory of graphs

Well-covered graphs

Zero forcing in graphs

Courses Taught

MATH 110 Discovering in Mathematics
MATH 130 Calculus I
MATH 131 Calculus II
MATH 135 First Steps into Advanced Mathematics
MATH 204 Linear Algebra
MATH 232 Multivariable Calculus
MATH 278 Number Theory
MATH 313 Graph Theory
MATH 371 Topics in Mathematics: Combinatorics
MATH 371 Topics in Mathematics: Graph Theory
MATH 375 Abstract Algebra
MATH 571 Topics in Mathematics: Graph Theory
RCOL 102 Mathematics Readings in the Popular Press


"Introducing 3-Path Domination in Graphs." In collaboration with Rayan Ibrahim and Rebecca Jackson (HWS-REU Summer 2018 Students). J. Combin. Math. Combin. Comput. (accepted November 2020).

"An unexpected discovery." Involve, a Journal of Mathematics 7-3 (2014), 373--376.

"A revision and extension of results on 4-regular, 4-connected, claw-free graphs." In collaboration with Trevor J. Gionet Jr. '12 and Yixiao Sha '12. Discrete Applied Mathematics, 159 (2011) 1225-1230.

"Vertex-Magic Edge Labeling Games on Graphs with Cycles." In collaboration with Adam Giambrone '08. Journal of Combinatorial Mathematics and Combinatorial Computing, 78 (2011) 75-96.

"Dominating sets in plane triangulations." In collaboration with M.J. Pelsmajer. Discrete Mathematics, 310 (2010) 2221-2230.

"Stable Well-Covered Graphs." Ars Combinatoria, 93 (2009) 313-319.

"Comparing Subclasses of Well-Covered Graphs." Congressus Numerantium, 180 (2006) 145-159.

"Characterizing a Subclass of Well-Covered Graphs." Congressus Numerantium, 160 (2003) 7-31.


Association for Women in Mathematics

Mathematical Association of America

American Mathematical Society